Global results for an epidemic model with vaccination that exhibits backward bifurcation (bibtex)
by J. Arino, C.C. McCluskey, P. van den Driessche
Abstract:
Vaccination of both newborns and susceptibles is included in a transmission model for a disease that confers immunity. The interplay of the vaccination strategy together with the vaccine efficacy and waning is studied. In particular, it is shown that a backward bifurcation leading to bistability can occur. Under mild parameter constraints, compound matrices are used to show that each orbit limits to an equilibrium. In the case of bistability, this global result requires a novel approach since there is no compact absorbing set.
Reference:
Global results for an epidemic model with vaccination that exhibits backward bifurcation (J. Arino, C.C. McCluskey, P. van den Driessche), In SIAM J. Appl. Math., volume 64, 2003.
Bibtex Entry:
@Article{ArinoMccluskeyVdD2003,
  Title                    = {{Global results for an epidemic model with vaccination that exhibits backward bifurcation}},
  Author                   = {Arino, J. and McCluskey, C.C. and van den Driessche, P.},
  Journal                  = {SIAM J. Appl. Math.},
  Year                     = {2003},
  Number                   = {1},
  Pages                    = {260--276},
  Volume                   = {64},

  Abstract                 = {Vaccination of both newborns and susceptibles is included in a transmission model for a disease that confers immunity. The interplay of the vaccination strategy together with the vaccine efficacy and waning is studied. In particular, it is shown that a backward bifurcation leading to bistability can occur. Under mild parameter constraints, compound matrices are used to show that each orbit limits to an equilibrium. In the case of bistability, this global result requires a novel approach since there is no compact absorbing set.},
  Doi                      = {10.1137/S0036139902413829},
  Owner                    = {jarino},
  Timestamp                = {21.10.2007},
  Url                      = {http://server.math.umanitoba.ca/~jarino/papers/ArinoMccluskeyVdD-2003-SIAP64_1.pdf}
}
Powered by bibtexbrowser